# SDR DL76G090659

- Difficulty date: April 10, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 36,720 hours, 12,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201975005
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY LIGHTS AT SEAT 20FG INOP.  REPLACED SEAT HARNESS ASSY PER AMM, CKS GOOD.
